Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Child having headache, vomiting, had stomach ache, mild PVL, stiffness in foot. Virus?

My 9 yr. old daughter just complained of a headache and vomited several times. Two weeks ago, her stomache hurt really bad and she vomited at school. She has been diagnosed with a mild PVL but we have not had any problems other than a mild cerebral palsy involving some stiffness in her right foot . She does not have any learning problems and is on grade level. Could this be a virus or should we consult a Dr.?
Asked On : Fri, 24 Feb 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi madame, welcome to H.C.M.Forum. your daughter had vomiting at school, again vomited today with head ache. it is commen that head ache causes vomiting. who told you it is pvl and cerebral palcy. they need to be diagnosed by C.T.scaning , is it done. other wise it might be due to indigesion or eye sight. any how for confirmation she must be taken to the doctor to prevent further complications. thank you.
Answered: Fri, 24 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor